# SDR NSVA2011310

- Difficulty date: November 28, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Make and model: Saab 340B
- Aircraft serial: 193
- Aircraft time: 32,264 hours, 37,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS TO RT FUSELAGE STA 339 NOT IN DAMAGE LOG.  NOT DONE IAW SF340 SRM.  COMPLETED REPAIR IAW SAAB STATEMENT 340SD-023426 AND TD 340-53-11-06.
